Integral equations with many-valued kernels
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 128-137
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1959_2_a11,
author = {G. S. Litvinchuk},
title = {Integral equations with many-valued kernels},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {128--137},
year = {1959},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1959_2_a11/}
}
G. S. Litvinchuk. Integral equations with many-valued kernels. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1959), pp. 128-137. http://geodesic.mathdoc.fr/item/IVM_1959_2_a11/